# SDR AALA20130605016

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 104,463 hours, 16,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
